Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An example of almost flat affine connections on the three-dimensional sphere


Author: Yoshio Agaoka
Journal: Proc. Amer. Math. Soc. 123 (1995), 3519-3521
MSC: Primary 53C05; Secondary 57R20
MathSciNet review: 1283536
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the existence of almost flat affine structures on the three-dimensional sphere, and prove that the Pontryagin numbers serve as the obstruction to the existence of such structures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C05, 57R20

Retrieve articles in all journals with MSC: 53C05, 57R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1283536-1
PII: S 0002-9939(1995)1283536-1
Keywords: Affine connection, curvature, almost flat manifold, Pontryagin number
Article copyright: © Copyright 1995 American Mathematical Society